# SDR REXA2015101600973

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COPILOT'S FLASHLIGHT BATTERY INOPERATIVE.  REMOVED & INSTALLED SERVICEABLE COPILOT'S EMER FLASHLIGHT BATTERY BY UNSCREWING CAP ON FLASHLIGHT & SCREWING CAP BACK ON.
